# SDR ASOA201704251508

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B INTERCOSTAL FS 333-364 CORRODED. REMOVED AND REPLACED CORRODED INTERCOSTAL FS 333-364 STR 26R IAW SRM 51-42-06-00-001-A01 & 51-42-21-001-001-A01. P/N-SH670-32075-4 DRAWING SH670-32075.
